# SDR CALA2023060201732

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 93,662 hours, 20,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1014
- Condition: Damaged
- Location: Sta 1460
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME AT STA 1460 L/H STR 26 HAS AN EXISTI NG FRAME REPAIR WITHOUT SRM STANDARD. RESULTS OF A DAMAGE TOLERANCE ANALYSIS (DTA). REMOVE THE A/C RECEIVED FINDING APPROVAL FOR DAMAGE TOLERANCE REQUIREMENTS FROM SVC ON OR BEFORE 26 NOV 2024 UNLESS ANOTHER 8110-3 FORM IS THE REPAIR INCORPORATED ON ST PNS HGR NR 62332 VIA ECRA 5360-01709 1 IS APPROVED AS TIME LIMITED FOR 18 MONTHS PENDING ADD EMP:V940966 THE REPAIR INCORPORATED VIA ECRA 5360-01709 IS APPROVED AS TOMC-APPROVAL FROM SC1ELBYC COMMENT TIME-LIMITED FOR 18 MONTHS PENDING THE RESULTS OF A DAMAGE TOLERANCE ANALYSIS (DTA). REMOVE THE AIRCRAFT FROM SERVICE ON OR BEFORE 26-NOV-2024, UNLESS ANOTHER 8110-3 FORM IS RECEIVED FINDING APPROVAL FOR DAMAGE TOLERANCE REQUIREMENTS. QC RECORDS UPDATE......HC QC REVIEW T/A : 26 NOVEMBER 2024.....HC/389717
